# SDR ASAA2015091413044

- Difficulty date: September 14, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 20,426 hours, 6,162 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP GROUNDED.  RESTORED SAT IAW QRH.
